# SDR ASAA2018040324142

- Difficulty date: April 3, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 7,659 hours, 2,603 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Selector
- Part number: 11500101
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONT CAB TEMP CONTROLLER IS NOT COMMANDING TEMP ABOVE 21C UNTIL KNOB POSITION REACHES NEAR FIRST HASH MARK AT 1 O'CLOCK POSITION. AT THAT POINT, THE TEMP SPIKES TO 60C. POSITIONING THE CONT CAB TEMP CONTROLLER TOWARD THE 10 O'CLOCK HASH MARK SLOWLY LOWERS TEMP BACK TO 21C. THE CONT CAB TEMP CONTROLLER HAS NOT BEEN ABLE TO SET A COMFORTABLE TEMP IN THE FLIGHT DECK. GROUNDED - YES. PERFORMED 1 & 2 PZTC BITE TESTS. NO FAULTS. PERFORMED CABIN TEMP CONTROL AND INDICATION OPS TEST. OPS TEST GOOD; NO FAULTS. REF AMM 21-61-00. TECH SERVICES OPENED TSR701617 DUE TO EXTENSIVE HISTORY, SEE TSR FOR WORK PERFORMED. FOUND COCKPIT ZONE TRIM VALVE INOP. SLAVED IN NEW VALVE, NO HELP, ORIGINAL VALVE HOOKED BACK UP. WHILE PERFORMING RING-OUTS OF P5-17 PANEL FOUND S2 (CONT CAB TEMP SELECT SWITCH) TO HAVE A CLOSED CIRCUIT BETWEEN PINS 8 AND 12 OF D3996 WHEN SELECTED TO THE AUTO RANGE, REF WDM 21-61-11. REPLACED THE CONTROL CABIN TEMP SELECTOR PER AMM 21-61-07-401. OPS CHECKS GOOD PER SAME. CONTROL CABIN TRIM VALVE NOW OPS CKS GOOD REF AMM 21-61-21/401. CONT CAB TEMP SELECTION CHECKS GOOD THROUGH ALL RANGES NOW. ETOPS GROUND VERIFICATION SUCCESSFUL.
